# SDR P5CA9600773

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: R Rail
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 67,915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 'R' RAIL IS CRACKED AT THE 7 O'CLOCK POSITION.  WELDED, STRESS RELIEVED, AND PEENED IAW MM 72-53-01.  PART TOTAL CYCLES, 15,294.
